Please use this identifier to cite or link to this item:
Title: A fractional linear system view of the fractional brownian motion
Authors: Ortigueira, M.D.
Batista, A. G.
Keywords: Backward difference
Bilinear transformation
Fractional Brownian motion
Fractional differintegrator
Hurst parameter
Issue Date: Dec-2004
Publisher: Springer Netherlands
Abstract: A definition of the fractional Brownian motion based on the fractional differintegrator characteristics is proposed and studied. It is shown that the model enjoys the usually required properties. A discrete-time version based in the backward difference and in the bilinear transformation is considered. Some results are presented.
Description: Nonlinear Dynamics, Vol. 38
ISSN: 0924-090X
Appears in Collections:FCT: DEE - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Ortigueira_2004.pdf85,9 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.